Answers to Two Questions Posed by Farhi Concerning Additive Bases
Artikel i vetenskaplig tidskrift, 2009

Let A be an asymptotic basis for N and X a finite subset of A such that A\X is still an asymptotic basis. Farhi recently proved a new batch of upper bounds for the order of A\X in terms of the order of A and a variety of parameters related to the set X. He posed two questions concerning possible improvements to his bounds. In this note, we answer both questions.


Peter Hegarty

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Journal of Number Theory

Vol. 129 12 3052-3058


Annan matematik

Mer information